# SDR ARWA000201

- Difficulty date: February 10, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Link
- Part number: 58883004F
- Part serial: 49650
- Condition: Frozen
- Location: RT mlg
- Component: Mlg, Doug
- Component part number: 57591015028
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT F558 - MSLP - AIR TURN BACK, AFTER TAKEOFF UPON RETRACTING THE GEARS, THE GEAR NOT LATCHED LIGHT STAYED ON.  UPON RECYCLING GEAR, THE RIGHT GEAR NEVER RETRACTED.  CONFIRMED BY TOWER AT MSLP.  FERRIED AIRCRAFT TO MIAMI FOR REPAIRS WITHOTU INCIDENT.  TROUBLESHOOTING CONTINUES.  TROUBLESHOOTING FOUND RIGHT "A" FRAME KNUCKLE ASSY FROZEN.  REMOVED AND REPLACED "A" FRAME KNUCKLE AND ARM ASSY OPS NORMAL IAW MM 32-30-0 AND 32-10-0.  RETURN AIRCRAFT TO SERVICE.  (M)
